IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Mobile Network and Applications (MoNA) [schedule] [select]
Chair Masugi Inoue (NICT)
Vice Chair Hiroaki Morino (Shibaura Inst. of Tech.)
Secretary Gen Kitagata (Tohoku Univ.), Kunitake Kaneko (Keio Univ.)
Assistant Motonari Kobayashi (NTT DoCoMo), Daisuke Kamisaka (KDDI Labs.), Yasunori Owakda (NICT)

Special Interest Group on Distributed Processing System (IPSJ-DPS) [schedule] [select]

Special Interest Group on Mobile Computing and Ubiquitous Communications (IPSJ-MBL) [schedule] [select]

Conference Date Thu, May 15, 2014 09:30 - 18:30
Fri, May 16, 2014 09:20 - 17:30
Topics  
Conference Place Culture Resort Festone 
Address 3-28-1 Mashiki, Ginowan City, Okinawa, Japan
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, May 15 AM  MoNA-1
09:30 - 10:45
(1)
MoNA
09:30-09:55 Simulation Evaluation of Random AIFSN Scheme in a Dense WLAN Environment MoNA2014-1 Ryuichi Hirata, Takayuki Nishio, Masahiro Morikura, Koji Yamamoto (Kyoto Univ.), Tomoyuki Sugihara (Allied Telesis)
(2)
MoNA
09:55-10:20 A study for throughput enhancement of WLAN using 2.4 GHz by using 60 GHz WLAN MoNA2014-2 Taro Yamada, Takayuki Nishio, Masahiro Morikura, Koji Yamamoto (Kyoto Univ.)
(3)
MoNA
10:20-10:45 Performance Evaluation of CSMA/CA Emulation System With Multiple Virtual Machines MoNA2014-3 Yasunori Owada, Masugi Inoue, Kiyoshi Hamaguchi, Ryu Miura (NICT)
  10:45-11:05 Break ( 20 min. )
Thu, May 15 AM  MoNA-2
11:05 - 12:20
(4)
MoNA
11:05-11:30 A Study on Travel Path Extraction and Mapping for Understanding Support of Travelogues in Mobile Devices MoNA2014-4 Yuki Nagasawa, Kyohei Yoshida, Shun Hattori (Muroran Inst. of Tech.)
(5)
MoNA
11:30-11:55 Creation of Illustrations based on Novel Scenes MoNA2014-5 Hikaru Igarashi, Eiji Kamioka (Shibaura Inst. of Tech.)
(6)
MoNA
11:55-12:20 Cool Implementation of Voice Recognition System for Web Application MoNA2014-6 Yuichi Maki, Noriyoshi Kamado, Shigeru Fujimura, Yushi Aono, Jyouji Nakayama, Sumitaka Sakauchi, Tomohiro Yamada (NTT)
  12:20-13:45 Lunch break ( 85 min. )
Thu, May 15 PM  MBL Invited
13:45 - 14:25
(7) 13:45-14:25  
  14:25-14:30 Break ( 5 min. )
Thu, May 15 PM  MBL-1
14:30 - 15:30
  -  
  -  
  -  
  15:40-15:50 Break ( 10 min. )
Thu, May 15 PM  DPS-1
15:50 - 16:50
  -  
  -  
  -  
  16:50-17:00 Break ( 10 min. )
Thu, May 15 PM  MBL-2
17:10 - 18:30
  -  
  -  
  -  
  -  
  18:30-20:30 ( 120 min. )
Fri, May 16 AM  MoNA-3
09:20 - 11:00
(8)
MoNA
09:20-09:45 [Encouragement Talk]
Estimating Semantics of Significant Places using Location Information Associated with Telecommunication Histories of Mobile Phones MoNA2014-7
Mori Kurokawa, Hiroki Ishizuka, Takafumi Watanabe, Shigeki Muramatsu, Chihiro Ono (KDDILabs), Hiroshi Kanasugi, Yoshihide Sekimoto, Ryosuke Shibasaki (Univ. of Tokyo)
(9)
MoNA
09:45-10:10 Automatic Hand Gestures Detection using Doppler Sensors MoNA2014-8 Junya Oikawa, Eiji Kamioka (Shibaura Inst. of Tech.)
(10)
MoNA
10:10-10:35 Parameter-Optimized Stairway Context-Awareness for Mobile Self-Controller MoNA2014-9 Kyohei Yoshida, Shun Hattori (Muroran Inst. of Tech.)
(11)
MoNA
10:35-11:00 A Fundamental Study on a Indoor localization method using BLE signals and PDR for a smart phone
-- Sharing results of exmeriments in Open Beacon Field Trial --
MoNA2014-10
Hiroki Ishizuka, Daisuke Kamisaka, Mori Kurokawa, Takafumi Watanabe, Shigeki Muramatsu, Chihiro Ono (KDDILabs)
  11:00-11:10 Break ( 10 min. )
Fri, May 16 PM  MBL-3, DPS-2
11:10 - 12:30
  -  
  -  
  -  
  -  
  12:45-13:55 Lunch break ( 70 min. )
Fri, May 16 PM  MoNA-4
13:55 - 16:00
(12)
MoNA
13:55-14:20 Two-layer multicast routing for wireless mesh networks supporting mobile sources
-- A study on multicast router placement for alleviating link stress --
MoNA2014-11
Masatoshi Fujimoto, Hiroaki Morino (Shibaura Inst. of Tech.)
(13)
MoNA
14:20-14:45 A Study on Transmission Timing Control for Wireless Mesh Networks MoNA2014-12 Teruaki Kitasuka, Fumihiro Nakahara, Yuki Manabe, Masayoshi Aritsugi (Kumamoto Univ.)
(14)
MoNA
14:45-15:10 On-Demand Access Networks for Internet Connectivity MoNA2014-13 Quang Tran Minh, Kien Nguyen, Shigeki Yamada (NII)
(15)
MoNA
15:10-15:35 An automatic L2 connection establishment method based on IP subnet estimation MoNA2014-14 Gen Kitagata, Yukihiro Karakama, Taishi Ito, Hideyuki Takahashi, Kazuto Sasai, Tetsuo Kinoshita (Tohoku Univ.)
(16)
MoNA
15:35-16:00 Performance Validation of Proactive Content Caching utilizing Transportation Systems by Field Experiment MoNA2014-15 Kenji Kanai, Takeshi Muto, Hiroto Kisara, Jiro Katto, Toshitaka Tsuda, Wataru Kameyama, Yong-Jin Park, Takuro Sato (Waseda Univ.)
  16:00-16:10 Break ( 10 min. )
Fri, May 16 PM  DPS-3
16:10 - 17:30
  -  
  -  
  -  
  -  

Announcement for Speakers
General Talk (IEICE-MoNA)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
General Talk (IPSJ-DPS)Each speech will have 18 minutes for presentation and 5 minutes for discussion.
General Talk (IPSJ-MBL)Each speech will have 18 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MoNA Technical Committee on Mobile Network and Applications (MoNA)   [Latest Schedule]
Contact Address Gen Kitagata (Tohoku Univ.)
Kunitake Kaneko (Keio Univ.)
E-:-web 
IPSJ-DPS Special Interest Group on Distributed Processing System (IPSJ-DPS)   [Latest Schedule]
Contact Address  
IPSJ-MBL Special Interest Group on Mobile Computing and Ubiquitous Communications (IPSJ-MBL)   [Latest Schedule]
Contact Address  


Last modified: 2014-05-15 09:19:52


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MoNA Schedule Page]   /   [Return to IPSJ-DPS Schedule Page]   /   [Return to IPSJ-MBL Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan